# SDR AWXA200401111

- Difficulty date: October 6, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 48,535 hours, 21,733 cycles
- Engine: Iae V2500A1
- Engine time: 40,017 hours, 18,316 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 40,017 hours, 18,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT FL 300, CLIMBING 1200 FPM, 290 KTS ECAM INDICATED ENG 2 COMP VANE WITH INSTRUCTION AVOID THRUST CHANGE, IF ENGINE STALL, ENG MASTER 2 OFF.  REDUCED VERT SPEED AS ACRFT CLIMBED THRU FL 310  TO MINIMIZE LEVEL OFF THRUST CHANGES.  WITHIN 100 FT OF LEVEL OFF NR 2 ENG COMP STALLED & ENG SHUTDOWN, SELECTED MASTER 2 TO OFF POSITION.  NR ENG EGT 585-587 DEG PRIOR TO STALL, NR 1 ENG AT 465 DEG., NO FLUCTS IN FUEL FLOW OR NI / N2, TURNED BACK, LANDED W/OUT EVENT.  MX TROUBLESHOT WIRING PERFORMING A DETAILED INSPECTION OF EEC CONNECTOR 4000KS J2 PINS. ENG INVEST CONCLUDED THIS EVENT CAUSED BY LOSS OF POSITION FEEDBACK TO EEC FROM VSV CHANNEL A DUE TO DAMAGED EEC CORE WIRE HARNESS, HARNESS WAS REPLACED.
